Discussions that mention benzaclin

Acne board


Has anyone noticed irritation from aloe vera gel (100%) or the cetaphil lotion (no sunscreen)? My son is using a BP wash, benzaclin, and minocycline. The derm recommended a moisturizer such as the cetaphil, and he's been using the aloe gel even before he started on these meds. But lately, if he puts the aloe on, his face becomes red for a while afterwards. I've read that the aloe is suppose to be healing and good for scars, so I'd like for him to continue using it. Is it because of the meds he's using now that is making the aloe irritating? Also the cetaphil lotion has alcohol in it, so I'm worried that it might even make things worse. Anyone have any ideas about the aloe and moisturizer - is there a moisturizer without alcohol? Thanks for any help!
Lilytooth,
He was putting the aloe on in the afternoon, after school - which was several hours after using the BP wash and the benzaclin. He uses these meds in the morning before going to school. He's left it off for several days now. So far, so good. (knock on wood) I just thought the aloe would be good for scars. But if it irritates, then that won't help. I just don't know about this aloe. It's suppose to moisturize, but it seems drying. And it is suppose to be good for irritated skin, but it seems to irritate more!